Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Numerical solution of the problem of nonaxisymmetric deformation of elastic spherical shells with variable rigidity

  • 11 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    R. E. Bellman and R. E. Kalaba, Quasilinearization and Nonlinear Boundary-Value Problems, Rand Corp., Santa Monica, California (1965).

  2. 2.

    N. V. Valishvili, Methods of Calculating Bodies of Revolution on a Computer [in Russian], Mashinostroenie, Moscow (1976).

  3. 3.

    Ya. M. Grigorenko, N. N. Kryukov, and T. G. Akhalaya, “Nonaxisymmetric deformation of elastic round plates of variable rigidity,” Prikl. Mekh.,5, No. 10, 75–80 (1979).

  4. 4.

    Ya. M. Grigorenko, N. N. Kryukov, G. P. Golub, and V. S. Demyanchuk, “Numerical solution of nonlinear two-dimensional problems of nonaxisymmetric deformation of layered bodies of revolution of variable rigidity,” Prikl. Mekh.,20, No. 8, 37–45 (1984).

  5. 5.

    Ya. M. Grigorenko, N. N. Kryukov, and Kh. Saparov, “Nonaxisymmetric deformation of elastic conical shells of variable thickness,” Prikl. Mekh.,19, No. 5, 29–35 (1983).

  6. 6.

    Ya. M. Grigorenko and A. P. Mukoed, Solution of Nonlinear Problems of the Theory of Shells on a Computer [in Russian], Vishcha Shkola, Kiev (1983).

  7. 7.

    Ya. M. Grigorenko and B. K. Nikolaev, “Nonaxisymmetric distribution of displacements and stresses in elastic spherical shells of variable thickness,” Dokl. Akad. Nauk Ukr. SSR, Ser. A, No. 5, 30–33 (1985).

  8. 8.

    B. Ya. Kantor, Nonlinear Problems of the Theory of Nonhomogeneous Tapered Shells [in Russian], Naukova Dumka, Kiev (1971).

  9. 9.

    Tsung Yen Na, Computational Methods in Engineering Boundary Value Problems, Academic Press, New York (1979).

  10. 10.

    V. V. Novozhilov, Foundations of the Nonlinear Theory of Elasticity [in Russian], Gostekhizdat, Moscow (1948).

  11. 11.

    L. A. Shapovalov, “On a simple variant of the equations of geometrically nonlinear theory of thin shells,” Inzh. Zh. Mekh. Tverd. Tela, No. 1, 56–62 (1968).

Download references

Additional information

Institute of Mechanics, Academy of Sciences of the Ukrainian SSR, Kiev. Translated from Prikladnaya Mekhanika, Vol. 22, No. 4, pp. 51–56, April, 1986.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Nikolaev, B.K. Numerical solution of the problem of nonaxisymmetric deformation of elastic spherical shells with variable rigidity. Soviet Applied Mechanics 22, 345–349 (1986). https://doi.org/10.1007/BF00886987

Download citation

Keywords

  • Spherical Shell
  • Variable Rigidity
  • Elastic Spherical Shell
  • Nonaxisymmetric Deformation